# SDR F3LA200800011

- Difficulty date: January 7, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 15,198 hours, 7,857 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Plate
- Part number: D534711242000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, CORROSION WAS FOUND ON THE BOTTOM OF THE AFT SHEAR PLATE AT FRAME 69, ON THE LEFT SIDE OF THE FUSELAGE.  MAINTENANCE REMOVED AND REPLACED THE AFT SHEAR PLATE IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11.  FOLLOWING COMPLETION OF THE INSTALLATION, THE AFT SHEAR PLATE WAS INSPECTED AND FOUND TO BE ACCEPTABLE.
